# SDR 20010613CW019

- Difficulty date: December 15, 2000
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0322
- Aircraft time: 1,649 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: CM29446600
- Condition: Leaking
- Location: Pitot/Static Sys
- Part time: 1,649 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATIC LEAK EXCEEDED MANUFACTURERS SPECIFICATIONS.  TROUBLE SHOT TO A DEFECTIVE FLEX HOSE ASSEMBLY AT THE RIGHT HAND STATIC PORT, REPLACED WITH NEW HOSE ASSEMBLY AND LEAK CHECKED SATISFACTORY.  AC TT 1649
